# SDR USAA010250

- Difficulty date: February 14, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,860 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, STATION 1600 STRINGER 26R.  INSTALLED DOUBLER PER T/R NR 53-60-01 REV A.  (M)
